# SDR SWIA201440421

- Difficulty date: December 17, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 10241
- Aircraft time: 27,449 hours, 16,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MULTIPLE MAIN CABIN POD LIGHTS AND EMERGENCY LIGHTS INOPERATIVE.  LED EMERGENCY LIGHTS CHARGED.  OPS CHECKED GOOD AT THIS TIME.  NO DEFECTS NOTED.
